# SDR SWI2025F00806

- Difficulty date: April 5, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL12 FS280 CLIP IS CRACKED   (C-CHECK RO 06/29/2025)REMOVED AND REPLACED CLIP P/N CC670-34099-2 AT RBL 12 FS,280 REF. CRJ900 SRM 51-42-21-001-001-A01 AND DWG# KBA670-30026 REV. J SHT 7. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**).
